Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Injection contents and reaction

Posted by Mel on 8/17/04 at 09:50 (158229)

I had a injection 10 days ago of 2 to 1 of lidocaine, depomedrol and a small amount of B12. Injection into the tibial nerve area. This was supposed to supply relief for what appeared to be TTS.....pain, burning. tingling, positive tinel. And to help him rule in/rule out. It made my foot feel much worse, called and he said it might be 'a flare' and it would be better in a few days. It is not as bad, but still worse than before the injection.

Can the contents of the injection irritate the nerves? If so, will they 'calm' back down again? Especially if we are looking at this being a situation of neuropathy, which is why I am now scheduled for a neurologist visit next week.

Your help is greatly appreciated.
Mel

Re: Injection contents and reaction

Dr. Z on 8/17/04 at 10:56 (158239)

This should calm down. Ice, nsaid and rest are the typical treatments for now.